Alert archive / Arkansas / Tornado Warnings in 2018
Tornado Warning 23, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 14, 2018, 1:16 AM CDT for Drew County, Jefferson County, Lincoln County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2018, 1:16 AM CDT (06:16 UTC)
- Expired
- Apr 14, 2018, 1:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Drew County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 116 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 9:53 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 6.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 449 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 17.1
The text
As transmitted.
658
WFUS54 KLZK 140616
TORLZK
ARC043-069-079-140645-
/O.NEW.KLZK.TO.W.0023.180414T0616Z-180414T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
116 AM CDT SAT APR 14 2018
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northwestern Drew County in southeastern Arkansas...
Southeastern Jefferson County in southeastern Arkansas...
Western Lincoln County in southeastern Arkansas...
* Until 145 AM CDT
* At 116 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Plantersville, or 12 miles northwest of
Monticello, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Star City... Gould...
Grady... Nebo...
Whitefield... Plantersville...
Cane Creek State Park... Mills...
Garrett Bridge... Calhoun...
Cornerville... Tyro...
Rose Hill... Crigler...
Fresno... Garnett...
Rock Springs... Varner...
Avery... Relfs Bluff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3373 9188 3375 9195 3385 9198 3409 9177
3405 9158 3388 9156
TIME...MOT...LOC 0616Z 225DEG 49KT 3377 9193
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Cooper3 follow-up statements
169
WWUS54 KLZK 140621
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
121 AM CDT SAT APR 14 2018
ARC043-140631-
/O.CAN.KLZK.TO.W.0023.000000T0000Z-180414T0645Z/
Drew AR-
121 AM CDT SAT APR 14 2018
...THE TORNADO WARNING FOR NORTHWESTERN DREW COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 600 AM CDT for southeastern
Arkansas.
LAT...LON 3388 9156 3379 9180 3380 9193 3385 9198
3386 9197 3409 9177 3405 9158
TIME...MOT...LOC 0621Z 234DEG 37KT 3384 9185
$$
ARC069-079-140645-
/O.CON.KLZK.TO.W.0023.000000T0000Z-180414T0645Z/
Jefferson AR-Lincoln AR-
121 AM CDT SAT APR 14 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN JEFFERSON AND WESTERN LINCOLN COUNTIES...
At 121 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Plantersville, or near Star City, moving northeast
at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Star City... Gould...
Grady... Nebo...
Whitefield... Cane Creek State Park...
Mills... Garrett Bridge...
Calhoun... Cornerville...
Tyro... Rose Hill...
Crigler... Fresno...
Garnett... Varner...
Avery... Relfs Bluff...
Yorktown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3388 9156 3379 9180 3380 9193 3385 9198
3386 9197 3409 9177 3405 9158
TIME...MOT...LOC 0621Z 234DEG 37KT 3384 9185
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Cooper012
WWUS54 KLZK 140629
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
129 AM CDT SAT APR 14 2018
ARC069-079-140645-
/O.CON.KLZK.TO.W.0023.000000T0000Z-180414T0645Z/
Jefferson AR-Lincoln AR-
129 AM CDT SAT APR 14 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN JEFFERSON AND CENTRAL LINCOLN COUNTIES...
At 129 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Cane Creek State Park, or near Star City, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Star City... Gould...
Grady... Nebo...
Whitefield... Cane Creek State Park...
Mills... Garrett Bridge...
Calhoun... Rose Hill...
Crigler... Fresno...
Garnett... Varner...
Avery... Yorktown...
Tyro...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3388 9156 3382 9178 3382 9186 3390 9190
3409 9177 3405 9158
TIME...MOT...LOC 0629Z 225DEG 49KT 3392 9175
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Cooper993
WWUS54 KLZK 140639
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
139 AM CDT SAT APR 14 2018
ARC069-079-140649-
/O.EXP.KLZK.TO.W.0023.000000T0000Z-180414T0645Z/
Jefferson AR-Lincoln AR-
139 AM CDT SAT APR 14 2018
...THE TORNADO WARNING FOR SOUTHEASTERN JEFFERSON AND CENTRAL LINCOLN
COUNTIES WILL EXPIRE AT 145 AM CDT...
The storm which prompted the warning has weakened, and no longer
appears capable of producing a tornado. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with this
thunderstorm.
A tornado watch remains in effect until 600 AM CDT for southeastern
Arkansas.
LAT...LON 3388 9156 3382 9178 3382 9186 3390 9190
3409 9177 3405 9158
TIME...MOT...LOC 0639Z 225DEG 49KT 3400 9166
$$
CooperWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 14, 12:30 AM CDT, 46 minutes earlier.
Area forecast discussion, Apr 14, 12:30 AM CDT, 46 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 1230 AM CDT Sat Apr 14 2018 .AVIATION... Overall VFR ceilings will be seen with areas of MVFR with showers and storms. A few storms will be strong to severe over eastern AR into the overnight. Spotty IFR conditions will be seen with the strong storms. Winds will be south at 5 to 15 mph and gusty ahead of the area of convection, then turn southwest to west later tonight to Saturday morning at 5 to 15 mph with some gusts to around 20 mph. (59) && .PREV DISCUSSION...(ISSUED 332 PM CDT Fri Apr 13 2018) SHORT TERM...Tonight Through Saturday Overall forecast philosophy remains constant during this short period. Conditions for well organized convection are indicated by 18z KLZK sounding. Still a question remains how quickly convection will grow upscale to a more linear mode. Heavy convection is expected to clear southeast sections by 14/14z && LONG TERM...Saturday night through Friday The biggest concern in the long term periods will be near-freezing temperatures Sunday and Monday morning. Closed upper low will follow the surface system departing on Saturday night, with the primary track north of the region. Cloud cover associated with the system will pass through northern Arkansas, with clearing over the remainder of the area. With much colder air moving into the region, temperatures will fall into the 30s in most areas, and we could see readings close to freezing in the northwest and portions of the west by Sunday morning. However, the clouds remaining in the north should preclude a hard freeze. Surface high pressure will move into the region on Sunday, with clouds clearing out. Freezing/near-freezing temperatures will be a little more widespread on Sunday night/Monday morning, with a freeze most likely in the west and north. Some portions of the northwest (particularly the usual sheltered valley areas) could see temperatures in the 20s. The high will shift eastward Monday into Tuesday, with winds coming around to the south, and temperatures warming back into the 70s to around 80 degrees. Around mid-week, a weaker front will move through the region, yielding little more than slight rain chances and a slight increase in cloud cover. There will be slight cooling behind this front. Toward the end of the week, there will be another system approaching the area, bringing another chance for rainfall. && && .LZK Watches/Warnings/Advisories... Wind Advisory until 10 PM CDT this evening FOR Arkansas-Desha- Drew-Independence-Jackson-Jefferson-Lincoln-Lonoke-Monroe- Prairie-White-Woodruff. Flash Flood Watch until 6 AM CDT Saturday FOR Arkansas-Bradley- Desha-Drew-Lincoln-Monroe. &&
Hazardous weather outlook, Apr 13, 10:00 PM CDT, 3 hours 16 minutes before
Hazardous Weather Outlook...Update National Weather Service Little Rock AR 1000 PM CDT Fri Apr 13 2018 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141145- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 1000 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Showers and thunderstorms will affect the state tonight, as a storm system moves through the region. Scattered strong to severe thunderstorms will be possible, with the primary threats of damaging winds and large hail possible. Also, a few tornadoes will be possible. The storms ahead of the cold front will gradually move across Arkansas later tonight and into the overnight. Additionally, heavy rainfall will be a concern with any stronger storms, with localized flooding and flash flooding possible. Also, winds will be elevated today from the south, and be 10 to 20 mph, some gusts to around 25 to 30 mph. Caution is advised on area bodies of water due to the increased winds. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday The storm system will be pushing through Arkansas on Saturday, and will gradually take the showers and thunderstorms to the east of the state. Localized flooding could be on going with the heavy rain from Friday night. Any remaining storms may contain heavy rain before all moving out of Arkansas Saturday night. Much colder air again will filter in behind the cold front, and spotty locations will see around freezing temperatures Sunday and Monday mornings. Mostly dry Monday and the coming week. .Spotter Information Statement... Spotter activation will be needed this evening and into the overnight due to the potential of severe storms. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59
In the hours before
Local storm report, Apr 13, 11:22 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1122 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG CONWAY 35.09N 92.44W
04/13/2018 FAULKNER AR LAW ENFORCEMENT
STORM DAMAGE TO UNIVERSITY OF ARKANSAS CAMPUS.
CARMICHEAL HALL REPORTED ROOF DAMAGE AND FLOODING.
&&
EVENT NUMBER LZK201800047
CROSSLocal storm report, Apr 13, 11:31 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1131 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND DMG 1 N CHARLOTTE 35.83N 91.44W
04/13/2018 INDEPENDENCE AR AMATEUR RADIO
TREES DOWN ALONG HIGHWAY 25
&&
EVENT NUMBER LZK201800049
CROSSLocal storm report, Apr 13, 11:48 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1148 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND DMG SWIFTON 35.82N 91.13W
04/13/2018 JACKSON AR LAW ENFORCEMENT
ROOF REMOVED FROM A HOME IN SWIFTON.
&&
EVENT NUMBER LZK201800052
CROSSLocal storm report, Apr 14, 12:06 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1206 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND DMG 3 SW OPPELO 35.07N 92.80W
04/13/2018 PERRY AR AMATEUR RADIO
NUMEROUS TREES DOWN AROUND TIMBERLAKE RESERVIOR. ROADS
ARE IMPASSABLE DUE TO TREES AND POWERLINES ACROSS THEM
&&
EVENT NUMBER LZK201800053
CROSSLocal storm report, Apr 14, 12:15 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1215 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST CENTER HILL 35.26N 91.88W
04/13/2018 E70 MPH WHITE AR TRAINED SPOTTER
STORM SPOTTER ESTIMATED WINDS OF 70 MPH IN CENTER HILL.
&&
EVENT NUMBER LZK201800054
CROSSSpecial weather statement, Apr 14, 12:34 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1234 AM CDT SAT APR 14 2018
ARZ056-057-064-065-140615-
Lincoln AR-Desha AR-Arkansas AR-Jefferson AR-
1234 AM CDT SAT APR 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DESHA...SOUTHEASTERN
JEFFERSON...NORTHEASTERN LINCOLN AND ARKANSAS COUNTIES UNTIL 115 AM
CDT...
At 1233 AM CDT, Doppler radar was tracking a strong thunderstorm over
Grady, or 11 miles northeast of Star City, moving northeast at 45
mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Gould... Gillett...
Grady... Almyra...
St. Charles... Whitefield...
Little Bayou Meto Park... Merrisach Lake...
Woodville... Langford...
Douglas... De Witt...
Arkansas Post... Tarry...
De Luce... Tamo...
Tichnor... Lodge Corner...
Weber... Sarassa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3409 9091 3394 9171 3408 9185 3453 9129
3453 9127 3449 9126 3448 9123 3446 9121
3444 9122 3445 9120 3429 9107 3427 9108
3425 9106 3425 9108 3422 9106 3419 9109
3415 9108 3412 9112 3412 9096
TIME...MOT...LOC 0533Z 230DEG 39KT 3407 9171
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:26 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 3 more | 49 min |
| Apr 13, 7:33 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Van Buren, Yell | 42 min |
| Apr 13, 7:39 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 51 min |
| Apr 13, 7:47 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 43 min |
| Apr 13, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Conway, Fulton, Izard, Marion, Pope and 4 more | 40 min |
| Apr 13, 8:13 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Conway, Garland, Hot Spring, Johnson, Logan and 6 more | 62 min |
| Apr 13, 8:31 PM CDT | Tornado Warning | LZK | Baxter, Fulton | 29 min |
| Apr 13, 8:37 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 16 min |
| Apr 13, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Fulton, Izard, Marion and 4 more | 61 min |
| Apr 13, 9:13 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Conway, Faulkner, Garland, Hot Spring, Montgomery and 5 more | 62 min |
| Apr 13, 9:13 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry | 47 min |
| Apr 13, 9:17 PM CDT | Tornado Warning | LZK | Garland, Montgomery | 24 min |
| Apr 13, 9:32 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Fulton, Independence, Izard, Jackson and 4 more | 43 min |
| Apr 13, 9:45 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, White | 30 min |
| Apr 13, 9:49 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Jackson, Lonoke, Prairie, Pulaski and 3 more | 41 min |
| Apr 13, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Grant, Jefferson, Lonoke, Prairie and 2 more | 45 min |
| Apr 13, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Jackson, Sharp and 2 more | 51 min |
| Apr 13, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 32 min |
| Apr 13, 11:00 PM CDT | Special Weather Statement | LZK | Jackson, Woodruff | 45 min |
| Apr 14, 12:21 AM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 25 min |
| Apr 14, 12:34 AM CDT | Special Weather Statement | LZK | Arkansas | 41 min |
| Apr 14, 1:06 AM CDT | Tornado Warning | LZK | Arkansas, Monroe | 10 min |
| Apr 14, 1:28 AM CDT | Special Weather Statement | LZK | Arkansas | 47 min |
| Apr 14, 1:36 AM CDT | Special Weather Statement | LZK | Calhoun, Cleveland, Dallas, Grant, Ouachita | 39 min |
| Apr 14, 1:46 AM CDT | Special Weather Statement | LZK | Cleveland | 44 min |
| Apr 14, 2:08 AM CDT | Tornado Warning | LZK | Bradley, Calhoun, Ouachita | 23 min |
| Apr 14, 2:15 AM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Cleveland, Dallas, Lincoln | 60 min |
| Apr 14, 2:34 AM CDT | Special Weather Statement | LZK | Arkansas, Desha, Drew | 41 min |
| Apr 14, 2:40 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 3 hr |
| Apr 14, 2:58 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson | 3 hr |
| Apr 14, 3:04 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe | 3 hr |
| Apr 14, 3:15 AM CDT | Special Weather Statement | LZK | Arkansas, Desha, Drew, Lincoln | 60 min |
| Apr 14, 3:32 AM CDT | Tornado Warning | LZK | Desha, Drew | 28 min |
| Apr 14, 4:12 AM CDT | Freeze Watch | LZK | Marion | 10 hr |
| Apr 14, 4:20 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 14, 7:15 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 14, 9:28 AM CDT | River Flood Warning | LZK | Perry | 36 hr |
| Apr 14, 9:33 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 19 days |
| Apr 14, 9:35 AM CDT | River Flood Warning | LZK | Randolph | 24 hr |
| Apr 14, 10:11 AM CDT | River Flood Warning | LZK | Jackson, Woodruff | 19 days |
| Apr 14, 10:53 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 25 hr |
| Apr 14, 10:55 AM CDT | River Flood Warning | LZK | Saline | 17 hr |
| Apr 14, 2:34 PM CDT | Freeze Watch | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more | 13 hr |
| Apr 14, 2:34 PM CDT | Freeze Warning | LZK | Marion | 18 hr |
Nearby
Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.